# SDR FDEA2018100542788

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 6,011 hours, 2,531 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Damaged
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS 120 54-50 3684 04OCT18 MEM OPEN U DURING LT ENGINE CHANGE, FOUND DAMAGE TO OUTBOARD LATCH BEAM AT FORWARD NUTPLATE. PART 04OCT18 10:01 MEM U IDENTIFIED PARTS MPN: BACN11P3B16C QTY: 10 MPN: BACN11P3B14C QTY: 10 PART 04OCT18 10:01 MEM U ORDER PART MPN: BACN11P3B14C QTY: 10 MSN: 1936255 MPN: BACN11P3B16C QTY: 10 MSN: 1936256
